# SDR DALA2024031903494

- Difficulty date: February 25, 2021
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,644 hours, 45,669 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ERA 590270-14 ISSUED FOR REPAIR DOUBLER INSTALLED AT STA 500-520 , STRINGERS 27R-28R. CORRECTIVE ACTION: REF ERA 590270-14
